# SDR SWAA2014032726563

- Difficulty date: March 16, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N342TR
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 38,072 hours, 18,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 416A1500
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK CORRODED.  R & R HOOK IAW AMM.
